# SDR DALA2017092507058

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Panel
- Condition: Corroded
- Location: Heater Blanket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HEATER BLANKET AROUND ACCESS NR 1410C CUT OUT (AD). LEVEL CORROSION 2. RT HEATER BLANKET PANEL WAS REPLACED PER AMM 30-80-02-401 BLOCK 401. OVERWING HEATER BLANKET FUNCTIONAL TEST WAS PERFORMED PER AMM 30-80-02-0501. TEST OK.
